CSpace

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
PROPERTIES OF A CLASS OF NONLINEAR TRANSFORMATIONS OVER EUCLIDEAN JORDAN ALGEBRAS WITH APPLICATIONS TO COMPLEMENTARITY PROBLEMS 期刊论文
NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2009, 卷号: 30, 期号: 7-8, 页码: 799-821
Authors:  Lu, Nan;  Huang, Zheng-Hai;  Han, Jiye
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Euclidean Jordan algebra  Relaxation transformation  Smoothing algorithm  Symmetric cone complementarity problem